PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 79 | 1 | 83-91
Tytuł artykułu

Wild sets and 2-ranks of class groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
79
Numer
1
Strony
83-91
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-25
Twórcy
autor
  • Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803-4918, U.S.A.
autor
  • Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803-4918, U.S.A.
autor
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [Carp] J. P. Carpenter, Finiteness theorems for forms over global fields, Math. Z. 209 (1992), 153-166.
  • [CoHu] P. E. Conner and J. Hurrelbrink, Class Number Parity, Ser. Pure Math. 8, World Scientific, Singapore, 1988.
  • [Czog] A. Czogała, On reciprocity equivalence of quadratic number fields, Acta Arith. 58 (1991), 27-46.
  • [CzSł] A. Czogała and A. Sładek, Higher degree Hilbert symbol equivalence of number fields, Tatra Mt. Math. Publ. 11, to appear.
  • [PSCL] R. Perlis, K. Szymiczek, P. E. Conner and R. Litherland, Matching Witts with global fields, in: Contemp. Math. 155, Amer. Math. Soc., 1994, 365-387.
  • [Szym] K. Szymiczek, Witt equivalence of global fields, Comm. Algebra 19 (1991), 1125-1149.
  • [Tate] J. Tate, Relations between K₂ and Galois cohomology, Invent. Math. 36 (1976), 257-274.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav79i1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.